# SDR CALA2023061601896

- Difficulty date: June 6, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 90,081 hours, 35,507 cycles
- System (JASC): 5200 · Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Fwd Pasngr Do
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS, RIGHT FORWARD PASSENGER DOOR HAS HOIST POINT COVER MISSING. SEE ATTACHED PHOTO. SPEED TAPED OVER MISSING HOIST PLUG CAP. REPLACE COVER AT NEXT C-CHECK OR BEFORE 668 DAYS. OK TO CARRY DOOR HOIST POINT COVER MISSING AND SPEED TAPE TOMC-APPROVAL FROM SC1ELBYC COMMENT APPLIED TO BE REPAIRED BY "C" CHECK NOT TO EXCEED 668 DAYS. CURRENT TIME REMAINING 11174 HRS--4619 CYCLES--989 DAYS QC RECORDS UPDATE QC REVIEWED T/A: 668 DAYS...SN
